# SDR SWIA200413283

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 3,882 hours, 3,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 9.0 IB AND OB ATTACH ANGLES CRACKED.  (FOUND DURING C-CHECK INSPECTION).  REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00, 51-21-11, AND 51-42-21. REF. RII 53-401.
